UNIGE document Scientific Article
previous document  unige:12757  next document
add to browser collection
Title

Convergence results for multistep Runge-Kutta methods on stiff mechanical systems

Author
Published in Numerische Mathematik. 1995, vol. 69, no. 4, p. 495-508
Abstract Recently Ch. Lubich proved convergence results for Runge-Kutta methods applied to stiff mechanical systems. The present paper discusses the new ideas necessary to extend these results to general linear methods, in particular BDF and multistep Runge-Kutta methods.
Stable URL https://archive-ouverte.unige.ch/unige:12757
Full text
Article (Published version) (244 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

186 hits

0 download

Update

Deposited on : 2010-12-02

Export document
Format :
Citation style :